MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX DC GUIDE FOR 1.4MM ANCHOR; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE ICONIX DC GUIDE FOR 1.4MM ANCHOR; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910500580
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that in a hip scope, it was noticed two anchors deployed that were damaged from the guide in a very unusual manner.The doctor mentioned the tip of the guide felt sharp and looked broken.After examination, a part of the tip of the guide had broken leaving a sharp edge to damage suture.All broken pieces were retrieved.
 
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of the guide felt sharp and looked broken.Probable root cause: application: -excessive force on guide.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
ICONIX DC GUIDE FOR 1.4MM ANCHOR
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22178171
Report Number0002936485-2025-00525
Device Sequence Number8842471
Product Code NBH
UDI-Device Identifier07613327634686
UDI-Public07613327634686
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910500580
Device Lot Number403294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown